본문 바로가기
KERD
논문KCI 등재

조기 연속정맥정맥간혈액투석여과로 치료한 노인 환자의 급만성 아스피린 중독 -증례 보고-

A Case of Acute on Chronic Salicylate Poisoned Elderly Patient with Early Utilization of Continuous Venovenous Hemodiafiltration -A Case Report-

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

Salicylate poisonings are divided into acute and chronic syndromes. The most challenging aspect of the management of aspirin-poisoning may be recognition of subtle signs and symptoms of chronic, unintentional overdose. Chronic poisoning typically occurs in elderly as a result of unintentional overdosing on salicylates used to treat chronic conditions. Treatment is directed toward preventing intestinal absorption of the drugs and enhanced elimination. After the first-line treatments, aspirin overdose with its complications of hemodynamic, electrolyte and acid-base issues, is best managed by prompt hemodialysis. We report a case of a 87-year-old woman, who presented with acute on chronic salicylate poisoning. After early continuous venovenous hemodiafiltration, old woman made a good recovery from the salicylism but suffered paralytic ileus caused by aspirin enteroliths. Physician can decide a prompt hemodialysis for salicylate-poisoned patients, who worsen clinical courses despite of first-line therapies.

Abstract

Salicylate poisonings are divided into acute and chronic syndromes. The most challenging aspect of the management of aspirin-poisoning may be recognition of subtle signs and symptoms of chronic, unintentional overdose. Chronic poisoning typically occurs in elderly as a result of unintentional overdosing on salicylates used to treat chronic conditions. Treatment is directed toward preventing intestinal absorption of the drugs and enhanced elimination. After the first-line treatments, aspirin overdose with its complications of hemodynamic, electrolyte and acid-base issues, is best managed by prompt hemodialysis. We report a case of a 87-year-old woman, who presented with acute on chronic salicylate poisoning. After early continuous venovenous hemodiafiltration, old woman made a good recovery from the salicylism but suffered paralytic ileus caused by aspirin enteroliths. Physician can decide a prompt hemodialysis for salicylate-poisoned patients, who worsen clinical courses despite of first-line therapies.

참고문헌 (7)

  1. Nelson LS, "Goldfrank’s Toxicologic Emergencies", pp.508~519 (2010), McGraw-Hill
  2. O'Malley GF, "Emergency department management of the salicylate-poisoned patient", Emerg Med Clin North Am, 25, pp.333~346 (2007)
  3. Wrathall G, "Three case reports of the use of haemodiafiltration in the treatment of salicylate overdose", Hum Exp Toxicol, 20, pp.491~495 (2001)
  4. Kang NK, "A case of rhabdomyolysis due to aspirin intoxication", Korean J Intern Med, 48, pp.807~811 (1995)
  5. Kim GW, "Clinical Toxicology", pp.427~435 (2006), Koonja Publishing
  6. Dargan PI, "An evidence based flowchart to guide the management of acute salicylate (aspirin) overdose", Emerg Med J, 19, pp.206~209 (2002)
  7. Fertel BS, "The underutilization of hemodialysis in patients with salicylate poisoning", Kidney Int, 75, pp.1349~1353 (2009)

관련 논문AI추천

이 간행물의 다른 논문 (14건)